MAUDE Adverse Event Report: DEPUY MITEK LLC US 5.5 HEALIX BR ANCHOR W/OCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US 5.5 HEALIX BR ANCHOR W/OCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 222233
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.(b)(4).The exp date is currently unavailable.The complaint device is not being returned, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.A review into the depuy mitek complaints system revealed no other complaints for this lot of devices that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.A non-conformance search was performed for this product code 222233-lot #3896842 combination and no non-conformances were identified.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the (b)(4) as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an unspecified surgical procedure, it was observed that when the 5.5 healix br anchor w/ocord device was pulled, the suture broke.There was no delay in the surgical procedure as an identical spare device was used to complete the procedure.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
5.5 HEALIX BR ANCHOR W/OCORD
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8261757
Report Number1221934-2018-52144
Device Sequence Number183744
Product Code MAI
UDI-Device Identifier10886705007790
UDI-Public10886705007790
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222233
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2016
Initial Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Age59 YR